# SDR 98ZZZX4826

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5715M
- Make and model: Cessna 310P
- Aircraft serial: 310P0045
- System (JASC): 3340 · Exterior Lighting
- Part: Connector
- Condition: Failed
- Location: Strobe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED DURING INSPECTION, BELLY STROB MAKING LARGE POPPING SOUND.  INVESTIGATED AREA OF NOISE AND NOTED UNDER PLUG COVER BLACK WIRE BROKEN AND BURNED AWAY FROM PIN.  REPLACED ALL PINS IN PLUG.  RE-ATTACHED AND OPERATED.  NOISE GONE AND LIGHT OPERATES SATISFACTORY.
